# SDR AOC05004

- Difficulty date: December 13, 2005
- Submitted: December 13, 2005
- Operation: General aviation
- Aircraft: N2869F
- Make and model: Bell 407
- Aircraft serial: 53623
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104105
- Condition: Broken
- Location: Rotor Head
- Part time: 291 hours, 495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 300 HR INSPECTION, A LEAD/LAG DAMPER SPRING WAS FOUND BROKEN IN 2 PLACES. JUDGING FROM THE BREAK LINES, THE SPRING HAD BEEN CRACKED FOR SOME TIME.
